# SDR C2XA06TY072

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 15,207 hours, 11,547 cycles
- Engine: Allsn AE3007A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523367001
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DUE TO A GROUND DAMAGE FRAME 72 WAS DENTED AT STR 15R.  MAINTENANCE PERFORMED NDU ON FR 72 AT STR 15 AND FOUND TO BE CRACKED.  CUT THE FRAME BETWEEN STR 17 AND STR 18 AND PREPARED NEW PART FOR SPLICE.  INSTALL NEW SPLICE.  INSTALL NEW FRAME AND SPLICE IAW EMB 145 SRM 51-40-02; 52-00-04; EC 5330-01643.  ALL WORK WAS ACCOMPLISHED AND WAS RELEASED AFTER LEAK AND PRESSURE CHECKS WERE GOOD.
